Kansas, 2022

Flash Flooding and Hail in Kansas, May 17 to 18, 2022

May 17 to 18, 2022 · NWS TOP · 29 events in 9 counties and zones

Two large clusters of storms formed into a large QLCS and produced hail, damaging wind to as high as 85 mph, and flash flooding during the evening of 5/17.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
29

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TOP wrote it up.

Two large clusters of storms formed into a large QLCS and produced hail, damaging wind to as high as 85 mph, and flash flooding during the evening of 5/17.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before the first event at May 17, 5:42 PM CST, 1 hour 25 minutes earlier.

Area forecast discussion, May 17, 5:42 PM CST, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
642 PM CDT Tue May 17 2022

...Update to aviation forecast discussion...

.DISCUSSION...
Issued at 248 PM CDT Tue May 17 2022

Key Points:

- Severe storms appear likely tonight. Damaging winds to 70 mph,
  hail to quarter size, a few tornadoes and very heavy rainfall
  will be the main threats with storms.

- Cooler temperatures by the end of the week and into the
  weekend, with highs in the 60s and lows in the 40s Saturday.

Early this afternoon, a surface low was deepening across southwest
Kansas, a warm front was draped across southern Nebraska and
dewpoints in the upper 60s to low 70s were moving into northeast
Kansas. Showers and thunderstorms continue to fire along the warm
front to the north, but this activity has been elevated and will
likely stay north of all but far northeast Kansas. The boundary
layer continues to destabilize across the warm sector, however, a
capping inversion remains, at least across eastern Kansas, as
sampled by the 19 UTC Topeka sounding. Some of the short- range
models indicate a little enhancing of the mid-level flow late
this afternoon. Associated ascent may be enough to spark an
isolated thunderstorm. If a storm develops in the warm sector this
afternoon it will likely become severe quickly with large hail
(at least golf ball size) the dominate threat, but all severe
hazards will be possible. The more likely scenario is the
development of an MCS later tonight as a cold front sweeps through
the area. CAMS are in good agreement with the development of an
MCS, but they vary wildly on the timing and placement of the MCS.
The most likely timeframe of storms tonight is between 11 pm
(starting west) and 4 am (ending east) and the most likely
location is north central and northeast Kansas. Winds up to 70 mph
will be the main threat with an MCS, but any embedded
supercellular structures will enhance the threat for hail and
tornadoes. While forward propagation of the MCS should be rather
fast (around 50 mph), heavy rain falling over already saturated
areas could lead to some flooding concerns. The MCS should exit
the area by the morning commute. A quiet and mild day should
follow.

A warm day is on tap for Thursday, with highs in the 90s as
compressional warming and warm-air advection develop ahead of
another cold front. A cold front will sweep through Thursday
night, bringing a chance for showers and thunderstorms. Severe
weather isn't anticipated with this frontal passage at this time.
The front is currently favored to be south of our area by Friday
afternoon. This should keep the threat for severe storms (and
storms in general) south and east.

Much cooler temperatures are favored for the end of the week and
into the weekend. Lows in the 40s and highs in the 60s are favored
for Saturday. There are a few chances for showers/storms through
the beginning of next week, but the bulk of the longer term
forecast appears dry and cool.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 642 PM CDT Tue May 17 2022

VFR expected initially with TSRA and timing being the main
uncertainty at all terminals. Initial line developed a few hours
early and could potentially impact KMHK between 00Z-02Z so
included a VCTS mention. Otherwise this line should remain north
of KTOP/KFOE with the line of TSRA developing over north central
KS being the main impact aft 05Z at KMHK and 07Z at KTOP/KFOE.
MVFR to possibly IFR or lower conditions are expected as the line
moves through and winds increase and veer to the west above 15
kts. Amendments may be needed on the slight chance that an
isolated storm develops through 03Z near KTOP/KFOE based on a
observations and short term analysis.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DISCUSSION...Jones
AVIATION...22
Hazardous weather outlook, May 17, 6:01 PM CST, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
701 PM CDT Tue May 17 2022

KSZ008>012-020>024-026-034>040-054>056-058-059-190015-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
701 PM CDT Tue May 17 2022

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Tonight

A line of scattered strong to severe storms will impact areas
mainly along and north of Interstate 70 through early evening. A
few of these storms are capable of becoming severe with large
hail, damaging wind gusts, and a possible tornado. A Severe
Thunderstorm Watch is in effect through midnight for portions of
north central and portions of far northeast Kansas.

A line of severe storms will develop along a cold front across
Nebraska early this evening and then will move southeast across
the area Tonight and through the early morning hours of
Wednesday. The primary hazard will be damaging wind gusts to 70
mph, but isolated large hail around quarter size and a few
tornadoes embedded within the line will be possible, especially
across northeast KS during the evening hours.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/media/top/DssPacket.pdf

In the hours before

Special weather statement, May 17, 4:23 PM CST, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Topeka KS
523 PM CDT Tue May 17 2022

KSZ008>010-020-172245-
Republic-Cloud-Washington-Marshall-
523 PM CDT Tue May 17 2022

...A strong thunderstorm will impact portions of Republic,
Washington, northern Cloud and northwestern Marshall Counties through
545 PM CDT...

At 522 PM CDT, trained weather spotters reported a strong
thunderstorm 5 miles northeast of Morrowville, moving east at 45 mph.

HAZARD...Winds up to 40 mph and pea size hail.

SOURCE...Trained weather spotters.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Concordia, Marysville, Belleville, Washington, Hanover, Linn,
Scandia, Greenleaf, Jamestown, Courtland, Barnes, Cuba, Morrowville,
Norway, Haddam, Agenda, Hollenberg and Bremen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3981 9793 4000 9709 4000 9669 3972 9666
      3953 9793
TIME...MOT...LOC 2222Z 257DEG 39KT 3990 9709

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 17, 4:44 PM CST, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Topeka KS
544 PM CDT Tue May 17 2022

KSZ008>010-020-172315-
Republic-Cloud-Washington-Marshall-
544 PM CDT Tue May 17 2022

...Strong thunderstorms will impact portions of southern Republic,
Washington, northern Cloud and northern Marshall Counties through 615
PM CDT...

At 544 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles southwest of Oketo to near Concordia.
Movement was east at 30 mph.

HAZARD...Winds up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Concordia, Marysville, Washington, Clyde, Hanover, Clifton, Linn,
Greenleaf, Jamestown, Beattie, Barnes, Summerfield, Cuba,
Morrowville, Norway, Palmer, Haddam, Agenda, Oketo and Vining.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3969 9793 4000 9685 4000 9624 3990 9624
      3937 9793
TIME...MOT...LOC 2244Z 272DEG 27KT 3993 9664 3955 9771

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 17, 5:13 PM CST, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Topeka KS
613 PM CDT Tue May 17 2022

KSZ011-012-172345-
Brown-Nemaha-
613 PM CDT Tue May 17 2022

...A strong thunderstorm will impact portions of northeastern Nemaha
and northern Brown Counties through 645 PM CDT...

At 613 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northeast of Oneida, moving east at 35 mph.

HAZARD...Winds up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hiawatha, Sabetha, Seneca, Fairview, Morrill, Bern, Reserve, Oneida
and Hamlin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3984 9543 3982 9610 4000 9617 4000 9543
TIME...MOT...LOC 2313Z 262DEG 33KT 3991 9588

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Special weather statement, May 17, 5:32 PM CST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Topeka KS
632 PM CDT Tue May 17 2022

KSZ009-020-021-180000-
Clay-Cloud-Washington-
632 PM CDT Tue May 17 2022

...A strong thunderstorm will impact portions of northwestern Clay,
southwestern Washington and northeastern Cloud Counties through 700
PM CDT...

At 632 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles west of Clyde, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clyde, Clifton and Vining.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Kansas.

&&

LAT...LON 3965 9760 3965 9737 3969 9737 3972 9715
      3953 9715 3954 9760
TIME...MOT...LOC 2332Z 263DEG 28KT 3959 9750

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 17, 5:38 PM CST, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Topeka KS
638 PM CDT Tue May 17 2022

KSZ009-010-180015-
Washington-Marshall-
638 PM CDT Tue May 17 2022

...A strong thunderstorm will impact portions of southeastern
Washington and southwestern Marshall Counties through 715 PM CDT...

At 638 PM CDT, Doppler radar was tracking a strong thunderstorm near
Barnes, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Blue Rapids, Waterville and Barnes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central and northeastern Kansas.

&&

LAT...LON 3974 9661 3957 9664 3957 9683 3958 9701
      3975 9695
TIME...MOT...LOC 2338Z 276DEG 22KT 3967 9691

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, May 17, 6:20 PM CST, 47 minutes before
Special Weather Statement
National Weather Service Topeka KS
720 PM CDT Tue May 17 2022

KSZ012-180045-
Brown-
720 PM CDT Tue May 17 2022

...A strong thunderstorm will impact portions of southern Brown
County through 745 PM CDT...

At 719 PM CDT, Doppler radar was tracking a strong thunderstorm over
Willis, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Horton, Everest, Robinson, Powhattan, Willis and Kickapoo
Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Kansas.

&&

LAT...LON 3985 9534 3965 9534 3965 9549 3969 9572
      3982 9567
TIME...MOT...LOC 0019Z 276DEG 23KT 3975 9553

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The radar

The Topeka radar (KTWX), 82 km away, was scanning. The volume nearest the first event began at 01:04 UTC.

Open the radar archive at this moment

Event by event

12 hail, 9 thunderstorm wind, 7 flash flood, 1 funnel cloud. Local standard time, as filed.

Hail, Clay

When
May 17, 7:07 PM CST to 7:08 PM CST
Where
Clay County, 5.59 mi SW of Broughton
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
39.260, -97.120

Golf ball sized hail reported.

Hail, Riley

When
May 17, 7:16 PM CST to 7:17 PM CST
Where
Riley County, 2.25 mi WSW of Rocky Ford
Measured
1 in hail
Reported by
Public
Coordinates
39.220, -96.620

Quarter sized hail reported.

Hail, Clay

When
May 17, 7:18 PM CST to 7:19 PM CST
Where
Clay County, 3.62 mi SSE of Wakefield Arpt
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
39.150, -97.000

Hen egg sized hail reported.

Thunderstorm Wind, Riley

When
May 17, 7:22 PM CST to 7:23 PM CST
Where
Riley County, 3.62 mi NNE of Keats
Measured
64 kt (74 mph) estimated gust
Reported by
Public
Coordinates
39.270, -96.700

Measured on personal weather station. Half dollar sized hail also reported.

Hail, Riley

When
May 17, 7:22 PM CST to 7:23 PM CST
Where
Riley County, 3.62 mi NNE of Keats
Measured
1.25 in hail
Reported by
Public
Coordinates
39.270, -96.700

Half dollar sized hail and damaging wind gust to 74 mph reported.

Funnel Cloud, Geary

When
May 17, 7:42 PM CST to 7:43 PM CST
Where
Geary County, 4.83 mi W of Junction City
Reported by
Emergency Manager
Coordinates
39.030, -96.920

Report from emergency manager on K-18, 5 miles west of Junction City looking north.

Hail, Geary

When
May 17, 8:02 PM CST to 8:03 PM CST
Where
Geary County, 2.12 mi SW of Camp Forsythe
Measured
1 in hail
Reported by
Public
Coordinates
39.050, -96.860

Quarter sized hail reported via mping.

Hail, Geary

When
May 17, 8:14 PM CST to 8:15 PM CST
Where
Geary County, 1.07 mi W of Junction City
Measured
1.25 in hail
Reported by
Emergency Manager
Coordinates
39.030, -96.850

Half dollar sized hail reported.

Flash Flood, Riley

When
May 17, 8:34 PM CST to 11:50 PM CST
Where
Riley County, 2.14 mi NNE of Keats to 2.37 mi E of Keats
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
39.250, -96.710

Report of 4 feet of water over Kitten Creek Rd.

Thunderstorm Wind, Shawnee

When
May 17, 8:40 PM CST to 8:41 PM CST
Where
Shawnee County, 0.87 mi SE of Willard
Measured
70 kt (81 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.090, -95.940

Report of 30 inch diameter tree snapped off. A telephone pole also snapped on Carlson Road.

Thunderstorm Wind, Shawnee

When
May 17, 8:46 PM CST to 8:47 PM CST
Where
Shawnee County, 0.87 mi SE of Silver Lake
Measured
74 kt (85 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
39.090, -95.860

Survey found numerous tree with damage and a few center pivots overturned. Winds estimated as high as 85 mph.

Thunderstorm Wind, Shawnee

When
May 17, 8:50 PM CST to 8:51 PM CST
Where
Shawnee County, 4.24 mi SE of Valencia
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
39.030, -95.820

Report of 70 mph wind gust.

Thunderstorm Wind, Shawnee

When
May 17, 8:51 PM CST to 8:52 PM CST
Where
Shawnee County, 4.94 mi SSW of Menoken
Measured
56 kt (64 mph) estimated gust
Reported by
NWS Employee
Coordinates
39.020, -95.800

Power out, estimated 60 to 65 mph wind gusts.

Thunderstorm Wind, Shawnee

When
May 17, 8:55 PM CST to 8:56 PM CST
Where
Shawnee County, 4.94 mi SSW of Menoken
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
39.020, -95.800

Wind gust of 60 mph.

Thunderstorm Wind, Shawnee

When
May 17, 9:00 PM CST to 9:01 PM CST
Where
Shawnee County, 0.54 mi E of Silver Lake
Measured
70 kt (81 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.100, -95.860

Relayed through the Emergency Manager.

Hail, Shawnee

When
May 17, 9:00 PM CST to 9:01 PM CST
Where
Shawnee County, 0.54 mi E of Silver Lake
Measured
1 in hail
Reported by
Public
Coordinates
39.100, -95.860

Via social media.

Hail, Dickinson

When
May 17, 9:00 PM CST to 9:01 PM CST
Where
Dickinson County, Herington
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
38.670, -96.950

Nickel sized hail reported.

Hail, Shawnee

When
May 17, 9:33 PM CST to 9:34 PM CST
Where
Shawnee County, 3.81 mi E of Elmont
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
39.160, -95.630

Quarter sized hail reported.

Hail, Jefferson

When
May 17, 9:40 PM CST to 9:41 PM CST
Where
Jefferson County, 2.25 mi ESE of Meriden
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
39.170, -95.530

Nickel sized hail reported.

Thunderstorm Wind, Shawnee

When
May 17, 9:48 PM CST to 9:49 PM CST
Where
Shawnee County, 1.75 mi WSW of Topeka
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.040, -95.710

Report of 2 inch diameter tree limb down across the road.

Thunderstorm Wind, Douglas

When
May 17, 9:50 PM CST to 9:51 PM CST
Where
Douglas County, 1.48 mi SSE of Lawrence
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
38.950, -95.220

Split tree blocking the roadway at 1600 Block Cadet Ave.

Hail, Douglas

When
May 17, 9:51 PM CST to 9:52 PM CST
Where
Douglas County, 0.88 mi NW of Baldwin
Measured
1.25 in hail
Reported by
Public
Coordinates
38.780, -95.190

Half dollar sized hail reported.

Flash Flood, Shawnee

When
May 17, 9:52 PM CST to 11:52 PM CST
Where
Shawnee County, 1.65 mi SSE of Menoken to 2.23 mi SSE of Menoken
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.057, -95.740

Vehicle immersed in flood waters and immobilized at 11th and Fairlawn Road.

Hail, Osage

When
May 17, 9:57 PM CST to 9:58 PM CST
Where
Osage County, 1.38 mi N of Osage City Arpt
Measured
1 in hail
Reported by
Public
Coordinates
38.650, -95.800

Via social media.

Flash Flood, Morris

When
May 17, 10:00 PM CST to May 18, 1:00 AM CST
Where
Morris County, 2.25 mi NNW of Latimer to 0.95 mi NNE of Latimer
Cause
Heavy Rain
Reported by
Public
Coordinates
38.761, -96.840

Deep water flowing across highway 4, 1 mile east of Latimer. The road was impassible.

Flash Flood, Jefferson

When
May 17, 11:00 PM CST to May 18, 2:00 AM CST
Where
Jefferson County, 2.42 mi NNE of Buck Creek to 1.11 mi NE of Buck Creek
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.082, -95.253

Bridge closed due to flash flood damage.

Flash Flood, Jefferson

When
May 17, 11:00 PM CST to May 18, 2:00 AM CST
Where
Jefferson County, 3.56 mi SSE of Meriden to 2.37 mi SE of Meriden
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.133, -95.541

Bridge closed due to flash flood damage.

Flash Flood, Jefferson

When
May 17, 11:00 PM CST to May 18, 2:00 AM CST
Where
Jefferson County, 3.67 mi NE of Thompsonville to 2.05 mi NE of Thompsonville
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.142, -95.388

Bridge closed due to flash flood damage.

Flash Flood, Jefferson

When
May 17, 11:00 PM CST to May 18, 2:00 AM CST
Where
Jefferson County, 2.99 mi WSW of Mc Louth Arpt to 3 mi SSE of Mc Louth Arpt
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.163, -95.271

Bridge closed due to flash flood damage.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2022Every state in 2022This day in weather historyWarnings in Kansas, May 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1027813, 1027814, 1027815, 1027816, 1029079, 1029080, 1029081, 1029082, 1029095, 1029096, 1029097, 1029098, 1029099, 1029100, 1029101, 1029102, 1029103, 1029104, 1029105, 1029107, 1029108, 1029109, 1029112, 1029110, 1029113, 1029114, 1029115, 1029116, 1029117.